# SDR CALA2013102392331

- Difficulty date: August 31, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,998 hours, 26,788 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF UPFRONT CONTROL.  AUTO PILOT & AUTO THROTTLE CUT IN & OUT EVEN ONCE DISENGAGED.  ALL LIGHT & CONTROLS ON MCP FLASHING & INCORRECT.
